| Texto completo | |
| Autor(es): |
Casimiro, Joyce A.
;
Martins, Ricardo M.
;
Novaes, Douglas D.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | COMMUNICATIONS ON PURE AND APPLIED ANALYSIS; v. 23, n. 11, p. 27-pg., 2024-08-24. |
| Resumo | |
The Poincare<acute accent>-Hopf Theorem relates the Euler characteristic of a 2-dimensional compact manifold to the local behavior of smooth vector fields defined on it. However, despite the importance of Filippov vector fields, concerning both their theoretical and applied aspects, until now, it was not known whether this theorem extends to Filippov vector fields. In this paper, we demonstrate that the Poincare<acute accent>-Hopf Theorem applies to Filippov vector fields defined on 2-dimensional compact manifolds with smooth switching manifolds. As a result, we establish a variant of the Hairy Ball Theorem, asserting that "any Filippov vector field on a sphere with smooth switching manifolds must have at least one singularity (in the Filippov sense) with positive index". This extension is achieved by introducing a new index definition that includes the singularities of Filippov vector fields, such as pseudo-equilibria and tangential singularities. Our work extends the classical index definition for singularities of smooth vector fields to encompass those of Filippov vector fields with smooth switching manifolds. This extension is based on an invariance property under a regularization process, allowing us to establish all classical index properties. We also compute the indices of all generic Sigma-singularities and some codimension-1 Sigma-singularities, including fold-fold tangential singularities, regular-cusp tangential singularities, and saddle-node pseudo-equilibria. (AU) | |
| Processo FAPESP: | 18/03338-6 - Dinâmica global de sistemas dinâmicos suaves por partes |
| Beneficiário: | Ricardo Miranda Martins |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 19/10269-3 - Teorias ergódica e qualitativa dos sistemas dinâmicos II |
| Beneficiário: | Claudio Aguinaldo Buzzi |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 22/09633-5 - Teoria da média no estudo de toros invariantes e comportamento periódico em equações e inclusões diferenciais |
| Beneficiário: | Douglas Duarte Novaes |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 21/08031-9 - Campos vetoriais suaves por partes definidos em variedades compactas |
| Beneficiário: | Ricardo Miranda Martins |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 18/13481-0 - Geometria de sistemas de controle, sistemas dinâmicos e estocásticos |
| Beneficiário: | Marco Antônio Teixeira |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 18/25575-0 - Equações diferenciais suaves por partes em dimensão 3 |
| Beneficiário: | Joyce Aparecida Casimiro |
| Modalidade de apoio: | Bolsas no Brasil - Doutorado |
| Processo FAPESP: | 22/01375-7 - Ciclos limites em sistemas diferenciais suaves por partes no plano R2 e no espaço R3 |
| Beneficiário: | Joyce Aparecida Casimiro |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Doutorado |